# SDR SRAA971109

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923SJ
- Make and model: Lkheed 382E
- Aircraft serial: 4301
- System (JASC): 6120 · Propeller Controlling System
- Part: Valve Housing
- Part number: 582855
- Condition: Defective
- Location: Nr 1 Prop
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL, NR 1 ENGINE TORQUE READING CLIMBED RAPIDLY THEN DROPPED TO 7,000 LBS, RPM DROPPED TO 97 PERCENT.  ABORTED TAKEOFF WITHOUT INCIDENT.  FOUND NR 1 PROP VALVE HOUSING DEFECTIVE.  REPLACED NR 1 VALVE HOUSING IAW SAT J/C 7101 AND 7101-2, OPS CHECKED GOOD.
